Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taking Brevinor for heavy periods. Have bloated stomach, alternate brown discharge and fresh blood. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
Question
I have been on Brevinor contraceptive pills for heavy periods for 6 months now. I took them for the last three months straight without a break due to a busy schedule and now am having a pill free week. The problem is that my period started brown then went red for two days but not that heavy and then went brown discharge..a day later it restarted as fresh red blood for a few hours day 5 was nothing just clear discharge like during ovulation but today day 6 am back with fresh red blood and bloated stomach??? What is going on.is it normal? when will it end? I also started the next pill pack on day 5 as I'd been off pill free for 7 days it just took 2 days for me to start my period.
Posted Fri, 9 Aug 2013 in Women's Health
 
 
Answered by Dr. Deepti Goyal 54 minutes later
Hi XXXX

Thanks for the query.

This irregular bleeding in hormone free interval is due to continuous use of pills for a long time period. Oral pills can also reduce the monthly blood flow.

Its really good that you have started your new pack on time. This will help you in relieving your problem and making you bleeding free in 3-4 days.If bleeding persist even after 3-4 days of starting the pill then you should get yourself investigated and examined by a qualified healthcare professional.

Good Luck.

Hope this information is helpful and informative to you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor